# SDR 2017FA0000288

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: General aviation
- Aircraft: N732F
- Make and model: Cessna 210L
- Aircraft serial: 21061478
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 98820071
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AND EXTEND AFTER TAKEOFF. MLG DOOR ACTUATOR MALFUNCTIONED.
